Dehn surgeries and rational homology balls

Aceto, Paolo and Golla, Marco (2017) Dehn surgeries and rational homology balls. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 17 (1). pp. 487-527. ISSN 1472-2739

[img] Text

Download (370kB)


We consider the question of which Dehn surgeries along a given knot bound rational homology balls. We use Ozsváth and Szabó’s correction terms in Heegaard Floer homology to obtain general constraints on the surgery coefficients. We then turn our attention to the case of integral surgeries, with particular emphasis on positive torus knots. Finally, combining these results with a lattice-theoretic obstruction based on Donaldson’s theorem, we classify which integral surgeries along torus knots of the form Tkq±1,q bound rational homology balls. © 2017, Mathematical Sciences Publishers. All rights reserved.

Item Type: Article
Uncontrolled Keywords: LATTICES; Dehn surgery; Torus knots; Rational balls; Heegaard Floer correction terms;
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA73 Geometry / geometria
Depositing User: MTMT SWORD
Date Deposited: 24 Sep 2020 06:26
Last Modified: 24 Sep 2020 06:26

Actions (login required)

Edit Item Edit Item